# SDR DALA2022032502002

- Difficulty date: March 17, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,912 hours, 40,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1037 L13-14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ER/A 597705-14 FUSELAGE / SKIN / Y=1037, L-13R TO L- 14R / CRACKS, RESULTING IN A BOEING APPROVED RE-ENFORCING REPAIR . ACCOMPLISH SECTION II: REPETITIVE GENERAL VISUAL INSPECTION EVERY 24 MONTHS AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT ASSOCIATED ER/A 14-597705 ADDED FOR AC 9514. (LP #2160713)
